# SDR IPXA2024092465141

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,048 hours, 16,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT DID NOT GO OUT UPON CLOSING DOOR AT DEPARTURE PLACARDED CREW ENTRY DOOR INDICATION IAW MEL 52-71-1. DMP COMPLIED WITH. PLACARD INSTALLED  OPEN
